# SDR ASAA2014021006820

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 26,516 hours, 7,910 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Abnormal
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO GARBLED AND UNREADABLE DURING RECEPTION, TRANSMIT FUNCTION WORKS AND IS RECEIVED BY RADIO AS LOUD AND CLEAR.  ACFT GROUNDED.  PERFORMED HF NR 1 OPS CHECK IAW MM 23-11-00-710-801. PASSED, NO DEFECT NOTED. CREW REPORTED WORKED FINE IN FLIGHT. NO HISTORY 90 DAYS.
